# SDR ARWA20030319

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FOLLOWING WAS FOUND; MAIN CARGO COMPARTMENT DOOR JAMB UPPER WEB BROKEN STA 360, L-6L.  CUT OUT DAMAGED AREA IAW DC8 SRM 53-2-0, FABRICATED FILLER AND DOUBLER IAW DC8 SRM 53-2-0, PRIMED FILLER AND DOUBLER IAW DC8 SRM 51-1-8 AND INSTALLED FILLER AND DOUBLER IAW DC8 SRM 53-2-0.
